# SDR SWAA2024040155247

- Difficulty date: February 23, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Rbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 RBL 40 WL 208.1 AT PASSENGER CABIN.   REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02 ITEM 9 AND DWG: 143A5400; SHEET 140, REV -, AND DWG: 143A5400, SHEET 142, REV -.
